# SDR YENA2024072501046

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP FR76 STGR 28RH/29RH AT AFT CARGO; REF: TOMX W/ 2563 N/R 00198 SHEAR CLIP WAS REPLACED PER EMB190 SRM 51-41-01 AND SRM 51-41-02.
